Alert archive / Hawaii / Small Craft Advisories in 2009

Small Craft Advisory 13, NWS Honolulu, HI

April 12, 2009

NWS Honolulu, HI issued this small craft advisory at Apr 12, 2009, 3:35 AM HST. It took effect at Apr 12, 2009, 6:00 AM HST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 12, 2009, 3:35 AM HST (13:35 UTC)
In effect from
Apr 12, 2009, 6:00 AM HST
Expired
Apr 15, 2009, 3:44 PM HST
In force
3 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WHHW70 PHFO 121335
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 AM HST SUN APR 12 2009

...STRENGTHENING TRADEWINDS WILL RESULT IN LOCALLY ROUGH SEAS
AROUND MAUI AND THE BIG ISLAND TODAY AND TONIGHT...

.A SMALL CRAFT ADVISORY HAS BEEN ISSUED THROUGH TONIGHT FOR THE
ALENUIHAHA AND PAILOLO CHANNELS...MAALAEA BAY AND FOR WATERS SOUTH
AND WEST OF THE BIG ISLAND.

PHZ119>121-123-124-130245-
/O.NEW.PHFO.SC.Y.0013.090412T1600Z-090414T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 AM HST SUN APR 12 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$
9 follow-up statements
986 
WHHW70 PHFO 121341 CCA
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 AM HST SUN APR 12 2009

...STRENGTHENING TRADEWINDS WILL RESULT IN LOCALLY ROUGH SEAS
AROUND MAUI AND THE BIG ISLAND STARTING TODAY...

.A SMALL CRAFT ADVISORY HAS BEEN ISSUED THROUGH MONDAY AFTERNOON FOR 
THE ALENUIHAHA AND PAILOLO CHANNELS...MAALAEA BAY AND FOR WATERS 
SOUTH AND WEST OF THE BIG ISLAND.

PHZ119>121-123-124-130245-
/O.NEW.PHFO.SC.Y.0013.090412T1600Z-090414T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 AM HST SUN APR 12 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$
784 
WHHW70 PHFO 130149
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
349 PM HST SUN APR 12 2009

...BUILDING TRADE WINDS EARLY THIS WEEK...

.HIGH PRESSURE BUILDING FAR NORTHEAST OF THE STATE WILL HELP TO
STRENGTHEN TRADE WINDS EARLY THIS WEEK. WINDS WILL BE STRONGEST IN
THE TYPICALLY WINDIER LOCATIONS BETWEEN THE ISLANDS. WIND SPEEDS
WILL PEAK ON MONDAY...AND SLOWLY BEGIN TO DIMINISH THROUGH THE
MIDDLE OF THE WEEK. 

PHZ119>121-123-124-131500-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-090414T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
349 PM HST SUN APR 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

EAST WINDS TO 25 KNOTS WILL CONTINUE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$

BRAVENDER
297 
WHHW70 PHFO 131330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST MON APR 13 2009

...BUILDING TRADE WINDS EARLY THIS WEEK...

.HIGH PRESSURE BUILDING FAR NORTHEAST OF THE STATE WILL HELP TO
STRENGTHEN TRADE WINDS EARLY THIS WEEK.

PHZ119>121-123-124-140230-
/O.EXT.PHFO.SC.Y.0013.000000T0000Z-090415T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST MON APR 13 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY.

EAST WINDS TO 25 KNOTS WILL CONTINUE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$
931 
WHHW70 PHFO 140135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST MON APR 13 2009

...LOCALLY STRONG TRADE WINDS CONTINUE...

.HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE
LOCALLY STRONG TRADE WINDS EARLY THIS WEEK. THE HIGH WILL SLOWLY
WEAKEN DURING THE MIDDLE OF THE WEEK. 

PHZ119>121-123-124-141445-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-090415T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 PM HST MON APR 13 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

EAST WINDS TO 25 KNOTS WILL CONTINUE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$

BRAVENDER
750 
WHHW70 PHFO 141342
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 AM HST TUE APR 14 2009

...LOCALLY STRONG TRADE WINDS CONTINUE...

.HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE
LOCALLY STRONG TRADE WINDS EARLY THIS WEEK. THE HIGH WILL SLOWLY
WEAKEN DURING THE MIDDLE OF THE WEEK.

PHZ119>121-123-124-150245-
/O.EXT.PHFO.SC.Y.0013.000000T0000Z-090415T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
342 AM HST TUE APR 14 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$
736 
WHHW70 PHFO 150136
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
336 PM HST TUE APR 14 2009

...LOCALLY STRONG TRADE WINDS CONTINUE...

.HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE
LOCALLY STRONG TRADE WINDS. THE HIGH WILL WEAKEN AND MOVE
SOUTHEAST...ALLOWING WIND SPEEDS TO DIMINISH WEDNESDAY AND
WEDNESDAY NIGHT.

PHZ121-123-124-151445-
/O.EXT.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
336 PM HST TUE APR 14 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$

PHZ119-120-151445-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-090415T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-
336 PM HST TUE APR 14 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$

BRAVENDER
945 
WHHW70 PHFO 150753
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
953 PM HST TUE APR 14 2009

...LOCALLY STRONG TRADE WINDS CONTINUE...

.HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE
LOCALLY STRONG TRADE WINDS ACROSS THE SOUTHERN PARTS OF THE ISLAND
CHAIN. THE HIGH WILL WEAKEN AND MOVE SOUTHEAST...ALLOWING WIND
SPEEDS TO GRADUALLY DIMINISH WEDNESDAY NEAR MAUI AND WEDNESDAY
NIGHT AROUND THE BIG ISLAND.

PHZ121-123-124-152100-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
953 PM HST TUE APR 14 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$

PHZ119-120-151600-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-090415T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-
953 PM HST TUE APR 14 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$
577 
WHHW70 PHFO 151333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 AM HST WED APR 15 2009

...LOCALLY STRONG TRADE WINDS CONTINUE...

.HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE
LOCALLY STRONG TRADE WINDS ACROSS THE SOUTHERN PARTS OF THE
ISLAND CHAIN. THE HIGH WILL WEAKEN AND MOVE SOUTHEAST...ALLOWING
WIND SPEEDS TO GRADUALLY DIMINISH TONIGHT INTO THURSDAY.

PHZ119-120-160245-
/O.EXT.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-
333 AM HST WED APR 15 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$

PHZ121-123-124-160245-
/O.CON.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
333 AM HST WED APR 15 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD
EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS.

&&

$$
850 
WHHW70 PHFO 160144
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
344 PM HST WED APR 15 2009

PHZ119>121-123-124-160245-
/O.CAN.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
344 PM HST WED APR 15 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

EAST WINDS HAVE DIMINISHED BELOW THE 25 KNOT SMALL CRAFT ADVISORY
THRESHOLD.

$$

BRAVENDER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 8:30 PM HST, 7 hours 5 minutes earlier.

Area forecast discussion, Apr 11, 8:30 PM HST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
830 PM HST SAT APR 11 2009

.SYNOPSIS...
MODERATE TRADE WINDS WILL GRADUALLY STRENGTHEN INTO MONDAY AS A
SURFACE RIDGE BUILDS NORTH OF THE STATE. CLOUDY CONDITIONS OVER THE
BIG ISLAND WILL IMPROVE OVERNIGHT AS AN UPPER LEVEL TROUGH MOVES
EAST OF THE STATE. SHOWERS WILL BE FOCUSED OVER WINDWARD AND
MOUNTAIN AREAS THROUGH MUCH OF THE UPCOMING WEEK. TRADE WINDS WILL
EASE DURING THE MIDDLE OF THE WORK WEEK AS THE RIDGE NORTH OF THE
STATE WEAKENS.

&&

.DISCUSSION...
TRADE WINDS ARE REBUILDING OVER THE STATE...WHILE THE UPPER LEVEL
TROUGH THAT BROUGHT THE CLOUDY CONDITIONS OVER THE PAST FEW DAYS
CLEARS THE ISLANDS TO THE EAST. THE UPPER LEVEL TROUGH IS CURRENTLY
CENTERED OVER THE BIG ISLAND...WHERE BROKEN TO OVERCAST LOW TO MID
LEVEL CLOUDS WITH MODERATE SHOWER ACTIVITY REMAIN. LOW CLOUDS AND
SHOWERS WILL PERSIST OVER WINDWARD BIG ISLAND TONIGHT BUT WILL
CLEAR LEEWARD AREAS AS THE UPPER LEVEL TROUGH PUSHES EAST OF THE
STATE OVERNIGHT. A WEAK SURFACE TROUGH THAT HAD BEEN PRESENT OVER
THE WESTERN END OF THE STATE HAS DISSIPATED AS THE UPPER TROUGH
MOVES OFF TO THE EAST...ALLOWING MODERATE TRADE WINDS TO BECOME
REESTABLISHED. WITH THE UPPER TROUGH MOVING OFF TO THE EAST STABLE
CONDITIONS AND MODEST WINDWARD AND MAUKA SHOWER ACTIVITY HAVE
RETURNED OVER THE SMALLER ISLANDS.

TRADE WINDS WILL GRADUALLY INCREASE SUNDAY AND BECOME LOCALLY BREEZY
ON MONDAY AS A SURFACE RIDGE STRENGTHENS NORTH OF THE STATE. MID
LEVEL RIDGING...ALREADY SEEN IN UP TO 5 DEG C WARMING IN THE
AFTERNOON LIHUE SOUNDING...WILL PRODUCE MAINLY STABLE CONDITIONS
THAT WILL FOCUS RAINFALL OVER WINDWARD AND MAUKA AREAS. A
WEAK...NEARLY ZONAL UPPER LEVEL TROUGH WILL PERSIST...SENDING
PERIODS OF HIGH CLOUDS OVER THE ISLANDS. WITH MID LEVEL RIDGING IN
PLACE...THESE HIGH CLOUDS WILL NOT BE NEARLY AS THICK AS WAS
EXPERIENCED OVER THE PAST FEW DAYS...AND THE SUMMITS OF THE BIG
ISLAND ARE NOT GOING TO EXPERIENCE ANY WINTER WEATHER.

TRADE WINDS WILL DECLINE DURING THE MIDDLE OF THE UPCOMING WORK
WEEK. A DEEPENING UPPER LEVEL TROUGH OVER THE NORTHEAST PACIFIC WILL
ERODE THE SURFACE RIDGE NORTH OF THE ISLANDS CAUSING THE TRADE WINDS
TO DECLINE. MID LEVEL RIDGING WILL ERODE AS WELL BUT IS EXPECTED TO
REMAIN STRONG ENOUGH TO KEEP A TYPICAL WINDWARD AND MAUKA SHOWER
REGIME GOING.

UNCERTAINTY INCREASES BY THE END OF NEXT WEEK AND INTO NEXT WEEKEND.
THE ECMWF AND GFS ARE FORECASTING A RATHER DEEP...LATE SEASON
SURFACE LOW TO DEVELOP NORTH OF THE STATE BETWEEN 30N AND 40N. IF
THIS VERIFIES...A FRONT OR SHEAR LINE COULD AFFECT THE ISLANDS
HEADING INTO NEXT WEEKEND. THE CURRENT FORECAST DOES NOT REFLECT
THIS SCENARIO...BUT WE/LL TAKE A CLOSER LOOK TONIGHT.

&&

.MARINE...
WITH THE TRADE WINDS INCREASING...EXPECT SMALL CRAFT ADVISORIES TO
BE POSTED FOR THE TYPICALLY WINDY COASTAL AREAS AND CHANNELS BY
MORNING.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

WROE

Nearby

Small Craft Advisories in Hawaii, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.